Obserwuj
Arie Israel
Arie Israel
Professor of Mathematics, The University of Texas at Austin
Zweryfikowany adres z math.utexas.edu - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Sobolev extension by linear operators
C Fefferman, A Israel, G Luli
Journal of the American Mathematical Society 27 (1), 69-145, 2014
472014
Finiteness principles for smooth selection
C Fefferman, A Israel, GK Luli
Geometric and Functional Analysis 26 (2), 422-477, 2016
372016
A bounded linear extension operator for L 2,p (ℝ²)
A Israel
Annals of Mathematics, 183-230, 2013
362013
Interpolation of data by smooth nonnegative functions
C Fefferman, A Israel, GK Luli
Revista matemática iberoamericana 33 (1), 305-324, 2017
282017
Safety assessemt based on physically-viable data-driven models
M Ahmadi, A Israel, U Topcu
2017 IEEE 56th Annual Conference on Decision and Control (CDC), 6409-6414, 2017
182017
An arithmetic–geometric mean inequality for products of three matrices
A Israel, F Krahmer, R Ward
Linear Algebra and its Applications 488, 1-12, 2016
172016
Safe controller synthesis for data-driven differential inclusions
M Ahmadi, A Israel, U Topcu
IEEE Transactions on Automatic Control 65 (11), 4934-4940, 2020
162020
Fitting a Sobolev function to data I
C Fefferman, A Israel, GK Luli
Revista Matemática Iberoamericana 32 (1), 275-376, 2016
162016
Fitting a Sobolev function to data II
C Fefferman, A Israel, GK Luli
Revista Matemática Iberoamericana 32 (2), 649-750, 2016
132016
The structure of Sobolev extension operators
C Fefferman, A Israel, GK Luli
Revista Matematica Iberoamericana 30 (2), 419-429, 2014
122014
The eigenvalue distribution of time-frequency localization operators
A Israel
arXiv preprint arXiv:1502.04404, 2015
112015
Control-oriented learning on the fly
M Ornik, S Carr, A Israel, U Topcu
IEEE Transactions on Automatic Control 65 (11), 4800-4807, 2019
102019
Fitting Smooth Functions to Data
C Fefferman, A Israel
American Mathematical Soc., 2020
92020
The jet of an interpolant on a finite set
C Fefferman, A Israel
Revista Matematica Iberoamericana 27 (1), 355-360, 2011
92011
Fitting a Sobolev function to data III
C Fefferman, A Israel, GK Luli
Revista Matemática Iberoamericana 32 (3), 1039-1126, 2016
82016
A coordinate-free proof of the finiteness principle for Whitney’s extension problem
J Carruth, A Frei-Pearson, A Israel, B Klartag
Revista matemática iberoamericana 36 (7), 1917-1956, 2020
72020
Controller synthesis for safety of physically-viable data-driven models
M Ahmadi, A Israel, U Topcu
arXiv preprint arXiv:1801.04072, 2018
62018
Myopic control of systems with unknown dynamics
M Ornik, S Carr, A Israel, U Topcu
2019 American Control Conference (ACC), 1064-1071, 2019
52019
Luli
C Fefferman, A Israel, K Garving
Finiteness principles for smooth selection. to appear, 2018
52018
Convexified contextual optimization for on-the-fly control of smooth systems
AP Vinod, A Israel, U Topcu
2020 American Control Conference (ACC), 2004-2011, 2020
32020
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20